# SDR WTAA960206

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: A7036
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

MCE - LEFT GENERATOR FAILED IN FLIGHT, EN ROUTE FAT TO MCE.  AIRCRAFT DIVERTED TO SFO FOR REPAIRS.  MAINTENANCE REPLACED LEFT STARTER GENERATOR.  PROBLEMS CONTINUES.  AIRCRAFT FERRIED TO FAT FOR ADDITIONAL REPAIRS.  FAT MAINTENANCE REPLACED LEFT GENERATOR CONTACTOR.  GENERATOR SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
